# SDR 97ZZZM1103

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165G
- Make and model: Gulstm G1159A
- Aircraft serial: 414
- Engine: Rroyce SPEY5118
- System (JASC): 2840 · Fuel Indicating System
- Part: Cable Assy
- Part number: SE23228101907
- Condition: Wrong Part
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DET TO MMU, THE LOW FUEL LIGHT FLICKERED ON.  THE FUEL GAUGES INDICATED MORE THEN SUFFICIENT FUEL WITH RESERVES TO COMPLETE THE FLIGHT.  THE FLIGHT CREW ELECTED TO DIVERT TO ELM AND LANDED WITHOUT INCIDENT.  SUBSEQUENT INVESTIGATION REVEALED THAT A FUEL GAUGE CROSSOVER CABLE WAS INSTALLED THAT WAS NOT TO THE MOD STATUS OF THIS S/N AIRCRAFT.  SUBMITTER STATES, THIS CAUSED THE FUEL QUANTITY SYSTEM TO BE IN ERROR.
